# SDR MWEA010519

- Difficulty date: April 4, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 9911840129
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER 9911840-129 FOUND CRACKED WHILE COMPLYING WITH NRI 5469. LOCATED AT BOTTOM OF STATION FRAME 1087 AND LEFT AFT VENTRAL STAIR JAMB.
